# SDR AALA201711209016

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,386 hours, 28,828 cycles
- Engine: Cfmint CFM565B1
- Engine time: 48,920 hours, 24,756 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Condition: Stalled
- Location: Nr 2
- Part time: 48,920 hours, 19,016 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT 35000 FEET IN VISUAL METEOROLOGICAL CONDITIONS,  AIR TRAFFIC CONTROL REQUESTED SLOWEST PRACTICAL.  SLOWED TO GREEN DOT+10.  20 MINUTES.  LATER THE NR 2 ENGINE SURGED TWICE FOLLOWED BY ENG 2 STALL ECAM, 5 SECONDS.  NR 2 ENGINE RETURNED TO NORMAL,  NO ECAM.  REMOVED AND REPLACED NR 2 2 ENGINE.   FAILED BORESCOPE .  LEAK AND OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
